Blow-Up and Global Solutions of a Wave Equation with the Initial-Boundary Conditions

Ülkü Dinlemez, Saghar Nabdel
2.151 626

Abstract


In this paper, it is studied an initial and boundary value problem with interior source function and linear damping term. It is proved that the solution is global in time and blow-up in finite time under suitable condition.

Keywords


nonlinear wave equation, blow-up, global soution

Full Text:

PDF

References


V. Baryak and M. Can, “Global nonexistence of solutions of the quasilinear hyperbolic equation of the vibrations of a riser”, Mathematical & Computational Applications., 2(1): 45-52, (1997).

J. Hao and S. Li, Y. Zhang, “Blow up and global solution for a quasilinear riser problem”, Nonlinear Analysis., 67: 974-980, (2007).

J.-Q. Wu and S.-J. Li, “Global solution and blow up solution for a nonlinear damped beam with source term”, Applied Mathematics., 25(4): 447-453, (2010).

H. Feng, S. Li and X. Zhi, “Blow up solutions for a nonlinear wave equation with boundary damping and interior source”, Nonlinear Analysis., 75: 2273-2280, (2012).

Ü. Dinlemez and E. Aktaş, “Global and Blow up solutions for nonlinear hyperbolic equations with initial- boundary conditions”, International Journal of Differential Equations., 2014: 5, (2014).

A. O. Çelebi, Ş. Gür and V. K. Kalantarov, “Structural stability and decay estimate for marine riser equations”, Math. Comput. Modelling, 54(11-12): 3182-3188, (2011).

H. Takamura and K. Wakasa, “Almost global solutions of semilinear wave equtions with the critical exponent in high dimensions”, Nonlinear Anal., 109: 187- 229, (2014).

J. Hao and S. Li, “Global solution and blow up solutions for a nonlinear string with boundary input and output,” Nonlinear Analysis: Theory, Methods and Applications., 66(1): 131-137, (2007).

A. Benaissa, S.A. Messaoudi, “Blow up of solutions of a nonlinear wave equation,” J. Appl. Math., 2(2): 105– 108, (2002).

V.A. Galaktionov, S.I. Pohozaev, “Blow-up and critical exponents for nonlinear hyperbolic equations,” Nonlinear Anal., 53: 453–466, (2003).

H.A. Levine, P. Pucci, J. Serrin, “Some remarks on global nonexistence for nonautonomous abstract evolution equations,”Contemp. Math., 208: 253–263, (1997).

H.A. Levine, J. Serrin, “A global nonexistence theorem for quasilinear evolution equation with dissipation,” Arch. Ration. Mech. Anal., 137: 341–361, (1997).

S.A. Messaoudi, “Blow up in a nonlinearly damped wave equation,” Math. Nachr., 231: 1–7, (2001).

S.A. Messaoudi, “Blow up in solutions of a semilinear wave equation,” Int. J. Appl. Math., 1 (6): 621– 626, (1999).

Z.J. Yang, “Global existence, asymptotic behavior and blow up of solutions for a class of nonlinear wave equations with dissipative term,” J. Differential Equations., 187: 520–540, (2003).